# SDR SWAA2022111561823

- Difficulty date: October 20, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 38,362 hours, 23,373 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FWD AND AFT CAP STRIPS PLATES WITH HOLES ELONGATED.  RECEIVED NEW CAP STRIPS PLATES ON AFT CARGO FWD. AND AFT SIDE.   NEW PLATES TO BE INSTALLED ON CUSTOMER CARD TTG8Q004BV37.
